# SDR FDEA201204241571

- Difficulty date: April 24, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 659
- Aircraft time: 35,494 hours, 18,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  R & R 22WL TUMBLER SWITCH EMERGENCY EXIT LIGHT IAW AWM 33-51-03 AND ESPM CHAPTER 20.  OPS CHECKED NORMAL IAW MM 33-51-00-05.
